# SDR YV3R2019012200029

- Difficulty date: February 19, 2019
- Submitted: February 23, 2019
- Operation: General aviation
- Aircraft: B-706
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14195
- Aircraft time: 36 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: LT46D
- Part serial: 4934
- Condition: Failed
- Location: Electrical Sys
- Part time: 36 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONVERTER (DC TO DC) P/N: LT-46D FAILED.
